# SDR IXXA20221404

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 3735311C3375201
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 108,207 hours, 19,076 cycles
- Component: Shear Plate, Boeing
- Component part number: 3735311C3375201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SHEAR PLATE HAS CORROSION.
